# SDR MASA200700060

- Difficulty date: January 27, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 22,738 hours, 18,021 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Out Of Position
- Location: Overwing Exit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7245 IAD - LT EMERGENCY OVERWING DOOR CAUTION IN FLIGHT.  MX REPOSITIONED THE SEAL.
